# SDR QXEA0202187

- Difficulty date: December 11, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 3,626 hours, 4,366 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Cracked
- Location: Nr Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 LOWER COWL TOP REPAIR ANGLE ON AFT CONE CENTER WEB IS CRACKED AT FORWARD END.  REPAIRED IAW RD 8/4-71-016, Q400 MM 71-61-01, TEMP REVISION 71-054, PARAGRAPH 4.
